# SDR SWAA010271

- Difficulty date: January 28, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 32,340 hours, 30,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING T/E INBOARD AFT FLAP OUTBOARD LWR SURFACE DISBONDED.  REPAIRED AFT FLAP ASSY PER SRM.
